# SDR DXTA200802803

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 6,675 hours, 5,277 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PRESS LIGHT REMAINED ILLUMINATED FOLLOWED BY THE STAB MISCOMPARE. (2)-POSITION TAIL SYS, OPS CHECK GOOD.  STAB LIGHT DUE TO EXTENDED TRAVEL TIME FROM FLAPS, UP TO FLAPS DOWN DURING EMERGENCY GEAR INDICATION DURING TAKEOFF IAW MM CHAP. 27-40-00.
